Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 123, NWS JSJ

August 22, 2011

NWS JSJ issued this small craft advisory at Aug 22, 2011, 9:34 PM CDT. It took effect at Aug 22, 2011, 10:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2011, 9:34 PM CDT (02:34 UTC)
In effect from
Aug 22, 2011, 10:00 PM CDT
Expired
Aug 24, 2011, 4:22 AM CDT
In force
30 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WHCA72 TJSJ 230234
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 PM AST MON AUG 22 2011

...WINDS AND SEAS LEFT IN THE WAKE OF IRENE ABATE SLOWLY...

.WINDS AND SEAS WILL CONTINUE TO BE ABOVE 22 KNOTS AND 7 FEET
RESPECTIVELY AS IRENE RETREATS TO THE NORTHWEST. SOME SEAS WILL
CONTINUE IN THE MONA CHANNEL AND THE NORTHWEST PORTION OF THE
ATLANTIC OFFSHORE WATERS.

AMZ741-231045-
/O.NEW.TJSJ.SC.Y.0123.110823T0234Z-110824T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
1034 PM AST MON AUG 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM AST TUESDAY. 


* WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA
  CHANNEL AND EXTENDING INTO THE CARIBBEAN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-231045-
/O.NEW.TJSJ.SC.Y.0123.110823T0300Z-110824T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1034 PM AST MON AUG 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST WEDNESDAY. 


* WINDS AND WAVES: WINDS OF UP TO 38 KNOTS AND SEAS UP TO 13 FEET
  WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE
  ATLANTIC WATERS. STRONGER GUSTS ARE POSSIBLE NEAR THUNDERSTORMS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
557 
WHCA72 TJSJ 230953
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
553 AM AST TUE AUG 23 2011

...MARINE CONDITIONS SLOWLY IMPROVING...

.ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO.

AMZ710-231800-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
553 AM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET
  WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE
  ATLANTIC WATERS. STRONGER GUSTS ARE POSSIBLE NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-231800-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
553 AM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA  
CHANNEL AND EXTENDING INTO THE CARIBBEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
032 
WHCA72 TJSJ 231737 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
137 PM AST TUE AUG 23 2011

...MARINE CONDITIONS SLOWLY IMPROVING...

.ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO.

AMZ710-240145-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
137 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET
  WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE
  ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 40 KNOTS
  SHOULD BE EXPECTED NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-240100-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
137 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA
CHANNEL AND EXTENDING INTO THE CARIBBEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
951 
WHCA72 TJSJ 232002
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
402 PM AST TUE AUG 23 2011

...MARINE CONDITIONS SLOWLY IMPROVING...

.ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO. STRONG
GUSTS AND HEAVY RAINS WILL CONTINUE AS RAIN BANDS MOVE NORTH ACROSS
THE AREA.

AMZ710-240415-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
402 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET 
WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE  
ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 40 KNOTS  
SHOULD BE EXPECTED NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-240100-
/O.CON.TJSJ.SC.Y.0123.000000T0000Z-110824T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
402 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING. 

* WAVES: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED IN THE MONA
CHANNEL AND EXTENDING INTO THE CARIBBEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
634 
WHCA72 TJSJ 240230
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1030 PM AST TUE AUG 23 2011

...MARINE CONDITIONS SLOWLY IMPROVING...

.ROUGH SEAS EXPECTED TO PERSIST FOR ANOTHER DAY OR SO IN THE
NORTHWEST ATLANTIC OFFSHORE WATERS. STRONG GUSTS AND HEAVY RAINS
WILL CONTINUE AREA-WIDE AS RAIN BANDS MOVE NORTH ACROSS THE AREA.

AMZ741-241030-
/O.EXB.TJSJ.SC.Y.0123.000000T0000Z-110824T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
1030 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM AST WEDNESDAY. 

* WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 8 FEET
  WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE
  ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 34 KNOTS
  SHOULD BE EXPECTED NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-240700-
/O.EXA.TJSJ.SC.Y.0123.000000T0000Z-110824T0700Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1030 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM AST WEDNESDAY. 


* WINDS AND WAVES: ROUGH SEAS AND AREAS OF SQUALLY WEATHER WILL BE
  ENCOUNTERED IN THE OUTER CARIBBEAN WATERS EARLY WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-241030-
/O.EXT.TJSJ.SC.Y.0123.000000T0000Z-110825T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1030 PM AST TUE AUG 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM AST
WEDNESDAY. 

* WINDS AND WAVES: WINDS OF UP TO 25 KNOTS AND SEAS UP TO 9 FEET
  WILL BE ENCOUNTERED IN THE NORTHWEST PORTION OF THE OFFSHORE
  ATLANTIC WATERS. STRONGER GUSTS POSSIBLY EXCEEDING 34 KNOTS
  SHOULD BE EXPECTED NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
202 
WHCA72 TJSJ 240922
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
522 AM AST WED AUG 24 2011

...WINDS AND SEAS CONTINUE TO DIMINISH...


AMZ710-241030-
/O.CAN.TJSJ.SC.Y.0123.000000T0000Z-110825T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
522 AM AST WED AUG 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

AMZ741-241030-
/O.CAN.TJSJ.SC.Y.0123.000000T0000Z-110824T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
522 AM AST WED AUG 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 2:13 PM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, Aug 22, 2:13 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
313 PM AST MON AUG 22 2011

.SYNOPSIS...THE CENTER OF HURRICANE IRENE WAS LOCATED NEAR LATITUDE
19.3 NORTH...LONGITUDE 68.1 WEST. IRENE IS MOVING TOWARD THE WEST-
NORTHWEST NEAR 12 MPH. AS HURRICANE IRENE MOVES AWAY FROM THE
LOCAL REGION WILL DRAG MOISTURE OVER THE LOCAL REGION AND INCREASE
THE SHOWER COVERAGE ACROSS THE LOCAL FORECAST AREA.

&&

.DISCUSSION...RAINBANDS BEHIND HURRICANE IRENE WILL CONTINUE TO GENERATE
RAINFALL ACCUMULATIONS OF BETWEEN 2 TO 4 INCHES. THIS RAINFALL WILL RESULT
IN CONTINUED RISES OF LOCAL RIVERS...STREAMS...AND GUTS WHICH WILL
FURTHER WORSEN AREAS ALREADY IMPACTED BY SIGNIFICANT FLOODING. WITH
THE SUPER SATURATED SOLIS...MUDSLIDES AND DEBRIS FLOWS REMAINS A
CONCERN IN AREAS OF STEEP TERRAIN.

ALTHOUGH IRENE IS EXPECTED TO MOVE AWAY FROM THE LOCAL AREA IN THE
NEXT 12 HOURS...MOISTURE ASSOCIATED TO THIS TROPICAL SYSTEM WILL
LINGER OVER THE LOCAL REGION THROUGH AT LEAST WEDNESDAY. ON
TUESDAY AND WEDNESDAY...ENOUGH HEATING WILL OCCUR TO GENERATE
SHOWERS AND THUNDERS TOMS ACROSS THE NORTHERN HALF OF PUERTO RICO.
INCREASING THE POTENTIAL FOR FLASH FLOODING TO OCCUR.

&&

.AVIATION...WEATHER CONDITIONS ARE EXPECTED TO CONTINUE IMPROVING
THROUGH TUESDAY MORNING. EXPECT MOSTLY MVFR CONDITIONS ACROSS ALL
TERMINALS.

&&

.MARINE...HURRICANE IRENE WILL CONTINUE TO MOVE OVER THE LOCAL ATLANTIC
WATERS THROUGH THIS AFTERNOON...BRINGING HAZARDOUS WIND AND SEA CONDITIONS
ACROSS MOST OF THE REGIONAL WATERS. ALTHOUGH HURRICANE IRENE CONTINUE
TO MOVE AWAY FROM THE LOCAL WATERS...MARINERS SHOULD REMAIN IN PORT
AND SHOULD CONTINUE TO MONITOR THE PROGRESS OF THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  78  88  78 / 100  60  40  30
STT  87  79  88  79 / 100  60  30  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
	PR...FLASH FLOOD WATCH UNTIL 9 AM AST TUESDAY MORNING FOR CENTRAL
	INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY- NORTH
	CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
	VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH UNTIL 9 AM AST TUESDAY MORNING FOR ST CROIX-ST.
 	THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

25/10

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:36 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 22, 7:50 PM CDTFlash Flood WarningJSJ7 hr
Aug 22, 10:01 PM CDTFlash Flood WarningJSJ4 hr
Aug 22, 10:45 PM CDTFlash Flood Warning EmergencyJSJ6 hr
Aug 22, 11:19 PM CDTAreal Flood WarningJSJ2 min
Aug 23, 12:51 AM CDTFlash Flood WarningJSJ3 hr
Aug 23, 1:41 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 1:51 AM CDTAreal Flood WarningJSJ19 hr
Aug 23, 3:01 AM CDTAreal Flood AdvisoryJSJ119 min
Aug 23, 3:08 AM CDTFlash Flood WarningJSJ2 hr
Aug 23, 3:30 AM CDTAreal Flood AdvisoryJSJ7 min
Aug 23, 3:33 AM CDTFlash Flood WarningJSJ2 hr
Aug 23, 4:06 AM CDTSpecial Marine WarningJSJ114 min
Aug 23, 5:12 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 5:33 AM CDTFlash Flood WarningJSJ6 hr
Aug 23, 6:18 AM CDTFlash Flood Warning EmergencyJSJ16 hr
Aug 23, 7:03 AM CDTFlash Flood WarningJSJ3 hr
Aug 23, 7:26 AM CDTTornado WarningJSJ19 min
Aug 23, 8:11 AM CDTSevere Thunderstorm WarningJSJ34 min
Aug 23, 8:45 AM CDTSevere Thunderstorm WarningJSJ30 min
Aug 23, 9:01 AM CDTSpecial Marine WarningJSJ119 min
Aug 23, 10:19 AM CDTAreal Flood WarningJSJ16 hr
Aug 23, 10:38 AM CDTAreal Flood AdvisoryJSJ13 hr
Aug 23, 10:47 AM CDTSevere Thunderstorm WarningJSJ43 min
Aug 23, 11:00 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 23, 11:00 AM CDTSpecial Marine WarningJSJ2 hr
Aug 23, 11:47 AM CDTAreal Flood AdvisoryJSJ10 hr
Aug 23, 11:50 AM CDTAreal Flood AdvisoryJSJ6 hr
Aug 23, 1:09 PM CDTSpecial Marine WarningJSJ96 min
Aug 23, 1:24 PM CDTSevere Thunderstorm WarningJSJ36 min
Aug 23, 1:36 PM CDTFlash Flood WarningJSJ104 min
Aug 23, 2:46 PM CDTAreal Flood AdvisoryJSJ10 hr
Aug 23, 3:00 PM CDTFlash Flood WarningJSJ5 hr
Aug 23, 3:38 PM CDTFlash Flood Warning EmergencyJSJ3 hr
Aug 23, 3:46 PM CDTFlash Flood WarningJSJ10 hr
Aug 23, 4:12 PM CDTFlash Flood WarningJSJ3 hr
Aug 23, 5:59 PM CDTFlash Flood WarningJSJ6 hr
Aug 23, 6:09 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 23, 6:41 PM CDTFlash Flood WarningJSJ7 hr
Aug 23, 6:53 PM CDTAreal Flood WarningJSJ6 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.